# SDR DALA1169859017

- Difficulty date: November 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 48,787 hours, 35,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FINGER DOUBLER OF PREVIOUS REPAIR BETWEEN LONG 30 AND 29 LT AND STA Y=446-465 AT FWD CARGO COMPARTMENT.  REPAIR WAS ACCOMPLISHED IAW ERA 090454-14 REV B.
